TopCare Junior Strength Ibuprofen 100mg Tablets Orange Flavor
TopCare Children's Ibuprofen Grape Flavor Bonus
TopCare Children's Pain & Fever Grape Flavor Oral Suspension
TopCare Health Children's Pain & Fever 160mg Chewable Tablets Bubble Gum Flavor
TopCare Children's Pain & Fever Bubble Gum Flavor Bonus
TopCare Children's Pain & Fever Strawberry Flavor Oral Suspension
TopCare Children's Ibuprofen Oral Suspension Berry Flavor
TopCare Infant's Pain & Fever Grape Flavor Oral Suspension
item added to cart
Other Information: Each Teaspoon Contains: sodium 2 mg. Do not use if printed neckband is broken or missing. Store at 68-77 degrees F (20-25 degrees C). Do not freeze. See bottom panel for lot number and expiration date. Misc: Lasts up to 7 hours. Alcohol free. Gluten free. Quality Guaranteed: This TopCare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Important: Read all product information before using. Keep this box for important information. This product is intended for use in children.
4 varieties available
Children's Motrin Bubble Gum Ibuprofen Oral Suspension
Log In to Add to Cart
- Update Store
Note: Time slots are reserved for 2 hours or until checkout. You can update your reserved time slot before checkout.